Jump to content



Photo

Hurting All Over...


  • Please log in to reply
2 replies to this topic

#1 aplywi

aplywi

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 25 February 2018 - 02:18 PM

I'm so frustrated with this tapering.  My entire body hurts, muscles joints, very severe pain and the headaches. Ugh.  Part of the issue was the switching of the generics on me. I am finally on a generic consistently (Camber) and at 166 beads, down from 185 average beads. in the 30mg . But i feel like total crap.  My palpitations have subsided mostly, but I feel like my jaw and temple muscles are tight and that may be what is causing my headaches.  My hands hurt to type with. even the little joints in my thumbs hurt badly. I am at the point of asking my doctor for a prednisone prescription if this keeps up because i can barely function.

 

Is this normal for a taper? I have tried taking extra doses of vitamins, but nothing is helping. Any suggestions?? I'm finally actually getting sleep, but I wake up with arm numbness and then pain. Seems like all my old injuries have reactivated if that makes sense.

 

Thanks for any advice!!!!!

April

 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,609 posts
  • LocationMissouri

Posted 25 February 2018 - 04:55 PM

Welcome Aplywi

 

I would say a typical withdrawal. If you look under the "Medical Support" section you will find a thread called "and the answer to your question is....". Igt is sort of a summary of the things members have tried that worked and some that failed. It also has a lot of medical info on there including about diets, etc. You might give it a read.

 

I would say most of us would suggest occasional use of 50 mg of Benadryl (diphenhydramine). Occasional as your body can build up tolerance to it. Also some high EPA/DHA omega 3, stay hydrated and maybe some vitamin C.


#3 aplywi

aplywi

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 25 February 2018 - 09:18 PM

Welcome Aplywi

 

I would say a typical withdrawal. If you look under the "Medical Support" section you will find a thread called "and the answer to your question is....". Igt is sort of a summary of the things members have tried that worked and some that failed. It also has a lot of medical info on there including about diets, etc. You might give it a read.

 

I would say most of us would suggest occasional use of 50 mg of Benadryl (diphenhydramine). Occasional as your body can build up tolerance to it. Also some high EPA/DHA omega 3, stay hydrated and maybe some vitamin C.

Thank you so much for your reply! I will be sure to check that section out.  I'm so up and down and now sure what's going on with my body. I know I need to steady slowly taper, but I want to just stop it. I know that's not the answer. It's so hard.  Glad I'm not alone though. That helps!





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users